Journal article icon

Journal article

A non-existence result for minimal catenoids in asymptotically flat spaces

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1112/jlms.12012

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
St Hilda's College
Role:
Author
Publisher:
Wiley Publisher's website
Journal:
Journal of the London Mathematical Society Journal website
Volume:
95
Issue:
2
Pages:
373-392
Publication date:
2017-01-09
Acceptance date:
2016-08-06
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
Source identifiers:
1059780
Keywords:
Pubs id:
pubs:1059780
UUID:
uuid:2a978136-0ad3-4b7f-8e3f-e1874cbc8375
Local pid:
pubs:1059780
Deposit date:
2019-10-11

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP